# SDR HEEA076318

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 1,701 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Housing
- Condition: Worn
- Location: Rotor Brake
- Part time: 1,701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR MODIFICATION.  FOUND EXCESSIVE WEAR ON HOUSING, BRAKE PAD BOLT RETAINER HOLES AND PAD RETAINER BOLTS.
